# SDR DL757960085

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Smoking
- Location: Cabin
- Component: 811150417
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMOKE CAME OUT OF NR 1 F/C COFFEE MAKER.  C/B PULLED TO STOP SMOKE.  REPLACED DISPENSER, OPN NML.
